# SDR Q2SA746011

- Difficulty date: April 27, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N746SA
- Make and model: Boeing 747206B
- Aircraft serial: 21111
- Aircraft time: 133,820 hours, 23,716 cycles
- Engine: Ge CF650E2
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 65B067212
- Condition: Inflt Separation
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON POST-FLIGHT INSPECTION, FOUND SECTION 44 UPPER RT WING-TO-BODY FAIRING PANEL (NR 292DR) MISSING, WITH BROKEN ATTACH BRACKETS ON ACFT STRUCTURE.  REPLACED DAMAGED PANEL AND SUPPORT BRACKETS IN ACCORDANCE WITH B747 SRM 51-30-02 AND 51-20-01.
